Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    0
  • views
    468

First few days

yoryi

355 views

I´m on my fourth day on Accutane today, and I can already feel some of the side effects. So far it seems I´ve gotten more clogged pores (maybe they are coming to the surface, hopefully). I am already getting flaky patches on my face, mainly on my nose. My lips feel a little puffy and sensitive. I´ll be updating in a few days.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×